# SDR SIMA200501910

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD CABIN FLOOR DIGITAL HAS CORROSION IN SEVERAL AREAS OF UPPER SURFACE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR DIGITAL IAW SRM.  AIRCRAFT RETURNED TO SERVICE. (SW21200502486) (K)
